# SDR ASAA2020061842809

- Difficulty date: June 14, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 16,447 hours, 5,162 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Code
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON INTERROGATING THE FMC CDU FOR ENGINE FAULTS, FOUND MSG NBR 75-30802. T25 SIGNALS DISAGREE. GROUNDED - YES. FOLLOWED B737-900 FIM TASK 75-33 TASK 805. ENGINE 2 PASSED EEC BITE (FIM 73-00 TASK 801). T25 SENSORS RESISTANCES ARE WITHIN LIMITS LISTED, J9 AND J10 HARNESS (AT EEC) HAVE RESISTANCES THAT ARE IDENTICAL TO T25 SENSOR RESISTANCES AND ARE WITHIN LIMITS. CHECKED THE T25 INPUTS AT MCDU AND THE INPUTS ARE IDENTICAL. AT THIS TIME THERE ARE NO ACTIVE FAULTS AND NO DAMAGED OR FAULTY HARNESSES AT THIS TIME. GROUND VERIFICATION TESTS GOOD.
